# SDR NBFA201508030001

- Difficulty date: August 1, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N22N
- Make and model: Beech E-90
- Aircraft serial: LW048
- Aircraft time: 12,589 hours, 9,525 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE CREW SMELLED AND SAW LIGHT SMOKE COMING FROM BEHIND THE GLARE SHIELD.  USING CREW PROCEDURES, UNNECESSARY ELECTRICAL SYSTEM WERE SHUTDOWN.  SOURCE OF SMELL AND SMOKE STOPPED.  THE ACFT LANDED SAFELY.
